# SDR UALA2011011200164

- Difficulty date: January 11, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,541 hours, 9,136 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Seat 21hjk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21HJK SEAT MOUNTED EMERGENCY LIGHT STRIP ADRIFT.  SECURED EMERGENCY LIGHT. OPS NORMAL.
